Department   Graduate School  , Graduate School of Advanced Mathematical Sciences
   Position   Associate Professor (non-tenured)
Language English
Publication Date 2012
Type Academic Journal
Peer Review Peer reviewed
Title On steady simple shear flows of a continuum model with density gradient-dependent stress
Contribution Type Sole-authored
Journal Gakuto International Series - Mathematical Sciences and Applications
Journal TypeJapan
Volume, Issue, Page 34,pp.103-128
Authorship Lead author,Corresponding author
Author and coauthor Naoto Nakano